Doctor insights on:
My doctor did the hammer to knee reflex test and said i was over reactive, what does this mean? Can this have anything to do with tachycardia/anxiety?
Rapid heart beat is a symptom in which a person's heart is beating fast. A fast heart rate can be normal if a person is excited or exercising. Sometimes a rapid rate is called sinus tachycardia, atrial flutter, or atrial fibrillation, etc..., depending on the type of arrhythmia (heart ...Read more
How can be treated sinus tachycardia? I was told to take half a pill of nebilet every morning.. Do I have to take all life, it is not cureable?
See below: There are two different type of sinus tachycardia . One is inappropriate sinus tachycardia the other reflex mechanism sinus tachycardia. Inappropriate type could be treated with beta blocker or by ep study. Sinus tachycardia related to stress, fever, thyroid disorder etc...Should be treated by treating the underlying cause. ...Read moreSee 1 more doctor answer
POTS syndrome: Serotonin is the hormone thought to be responsible for the autonomic nervous system hence heart rate and even blood pressure. Ssri's increase nerve communication and stimulate the standing vasoconstriction reflex and what this does it improves your vessels reactions to standing or sitting. ...Read moreSee 1 more doctor answer
Why does innapropriate sinus tachycardia occur? I'm ill with mine on bisoprolol 10mg highest dose just want a cure so i can be normal and go to work!
? reversible causes: Inapproriate sinus tachycardia typically signals in imbalance in the sympathetic nervous signals --the "fight or flight" reflex. It is a sinus rate that is excessive without provocation. It is important to make sure that reversible causes of sympathetic nerve stimulation are ruled out--such as dehydration, anmia, excessive thyroid hormone, anxiety. Beta blockers first. Clonidine might help too. ...Read more
Autonomic dysfxn: Anyone receiving intrathecal Baclofen for spasticity likely also has autonomic dysfunction, including abnormalities in regulation of heart rate and blood pressure. Baclofen may decrease blood pressure and cause reflex tachycardia, but if given by a pump, should not cause fluctuating changes. See a sci specialist for evaluation; changes in posture, dehydration, anxiety or other condition possible. ...Read moreSee 1 more doctor answer
Cart before th horse: Purely vasodilating drugs can induce a reflex tachycardia. Examples are hyralazine and nifedipine. It is for this reason that these drugs are not used by themselves in patients with angina but must be given with a rate modifying drug, often a beta blocker. And it's not venous dilitation, it's arterial dilitation. ...Read moreSee 1 more doctor answer
Male 22 postural orthostatic tachycardia syndrome hr goes to 110 standing. Will midodrine bring it down some and feel better stood up? Hate this :(
Reflex tachycardia?: There is a possibility of reflex tachycardia from orthostatic hypotension due to sudden position changes (POTS syndrome). See your primary care physician first, and if your symptoms are very concerning, he/she would consider referring you to a cardiologist or neurologist. http://emedicine.medscape.com/article/1154266-overview ...Read more
I'm having a procedure called stellate ganglion block for inappropriate sinus tachycardia do you know much about this procedure and if its successful?
- Talk to a doctor live online for free
- Ana ifa screen with reflex to titer
- What is tsh w reflex to ft4?
- What is tsh reflex to free t4?
- Ask a doctor a question free online
- Supraventricular tachycardia
- What is lipid panel with reflex to direct ldl?
- Tsh reflex to free t4
- Ana ifa reflex titer pattern cascade
- Talk to a cardiologist online